# SDR UPS08852991

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HYD QTY DROPPING RUN CK LIST, STOPPED AT AUX PUMP LEVEL. PRESS NEVER BELOW 3000 PSI.  R/R HYD FITTING AT LT MLG AFT HYD MANIFOLD, FAR OB POS FOR BOGIE TR TRIM CYL. REPACKED FITTING W/REF TO AMM 2-13-00-2. SERVICED MAIN HYD RESERVIOR W/REF TO AMM 12-30-01-3.  NO LEAKS NOTED.  OK FOR SERVICE.
